# SDR NACA2024070900003

- Difficulty date: July 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLES CRACK ON RH NACELLE NAC.STA.278.52 AT WBL.204 REPAIRED CRACK IAW SRM 51-40-02
